# SDR AALA202509223582

- Difficulty date: September 21, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 63,703 hours, 40,336 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300  Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON HINGE ARM END FITTING BEARING #5 ON RH ELEVATOR. MAITNENANCE REPLACED HINGE ARM END FITTING #5 ON RH ELEVATOR IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
